• question-icon

    What causes fluttering in chest?

default
Posted on Wed, 25 May 2016 in Hypertension and Heart Disease
Question: I have a fluttering in my chest on the left side. I thought it was congestion, but because I took everything to loosen flem it still didn't go away. What is it?
doctor
Answered by Dr. Ilir Sharka 22 minutes later
Brief Answer:
I would recommend performing some tests:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would recommend performing some tests to investigate for the possible cause of this symptomatology.

Besides a careful physical exam by your attending physician, I would recommend performing also:

- a chest X ray study and respiratory function tests to examine your lungs
- a resting ECG and cardiac ultrasound to examine the cardiac structure and function
- some blood lab tests (complete blood count, PCR, sedimentation rate for inflammation, kidney and liver function tests, blood electrolytes).

You should discuss with your doctor on the above tests.

Hope to have been helpful!

Best wishes,

Dr. Iliri

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7395 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Liver

doctor1 MD

I have had a high ggt for the past 20 years. It has been from a low of 55 to a high of in the 300 s. It seems to go according to my weight gain or...

doctor1 MD

Hello. I have recently been have blood tests for anaemia (which is now sorted) bit my liver has been coming back high. It s been around the 145...

doctor1 MD

I am writing to you for my wife who is suffering from back and leg pain. She was diagnosed with disc prolapse and we got medical advise that the...

doctor1 MD

if i were to take hydrocodone for an extended period. lets say two to three weeks. build up a tollerance to roughly 50 to 80 milligrams would if...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ilir Sharka
  • Q - What do the following stress tests, echo and holter monitor test result...

  • Q - Suggest alternative treatment for congestive heart failure

  • Q - Suggest treatment for hypertension and GERD

  • Q - Suggest treatment for high BP and tingling in arms

  • Q - What causes sharp pain in chest area relieved by burping?

  • Q - Suggest treatment for afib, severe sleep apnea and high heart rate?

  • Q - What causes shortness of breath with normal chest X-ray?

  • Q - What causes severe pain in my calf muscle in Tietze syndrome?

  • Q - What causes altered sense of smell when diagnosed with sinus tachycardia?

  • Q - Does page syndrome increase the risk of heart attack?

backtotop2